# SDR UALA2012041702293

- Difficulty date: April 16, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 84,086 hours, 13,516 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUR RIGHT AISLE EMERGENCY LIGHTS FROM 1K TO 8K ARE INOPERATIVE.  FWD RIGHT AISLE EMERGENCY EXIT SIGN IS INOPERATIVE.   INSTALLED BATTERY FOR POWER SUPPLY, CHECKED GOOD.
